Announcement

Collapse
No announcement yet.

Syrups reused after weeks, months, or years can cause poisoning or diarrhea

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Syrups reused after weeks, months, or years can cause poisoning or diarrhea

    http://www.andina.com.pe/Espanol/not...ea-383430.aspx
    Spanish to English translation


    Syrups reused after weeks, months, or years can cause poisoning or diarrhea

    Lima, in October. 24 (ANDINA). Syrups that are reused after two weeks, months or years after opening for the first time can cause poisoning, diarrhea and skin diseases such as urticaria, warned the Ministry of Health (MoH).
    "It is not appropriate to use syrups after two weeks of having open, because their properties are lost and can break down because the chemicals fade conservation," explained A ldo Alvarez Risco, a specialist in the Directorate General of Supplies and Drugs Drug (Digemid). He also argued that users should verify that the pharmacy where purchased with a pharmacist to explain the proper use and possible adverse effects and interactions of the product. In this regard, said a person must verify that the product has with medical record, current expiration date and that the data has not been adulterated or smudged, amendments, or covered with a sticker. Álvarez explained that the drugs-including syrups, can be dangerous and poorly maintained better than person can make is that, after completion of treatment, I discarded.

    Otherwise, they become dangerous because they can enter the container particulate contaminants such as fungi or mycobacteria that are the main causes of various diseases.

    Also referred to specialist spoiled or decomposed syrups are easy to identify because its color, smell and taste of origin change. He therefore recommended that if people or their families have an unexpected adverse reaction to the use of a drug, come from immediately to nearest health center to report the case.
Working...
X